Publications‎ > ‎Journal of the RMS‎ > ‎JRMS-Volumes‎ > ‎

Vol. 27 No. 4 - Dec 2012

posted Oct 15, 2012, 9:28 AM by RMS Administrator   [ updated Feb 9, 2013, 5:33 PM ]

 Title  Authors Abstract
Regularised product for the zeroes of L-functions for the Selberg Class
Kamel Mazhouda
 -View-
Reconstruction of a superscheme from its derived category
 Umesh V. Dubey and Vivek M. Mallick
 -View-
Integral models in unramified mixed characteristic (0,2) of hermitian orthogonal Shimura varieties of PEL type, Part I
 Adrian Vasiu  -View-
Conjugation Classes of trialitarian automorphisms and symmetric compositions
 V. Chernousov, M. -A. Knus and J. -P. Tignol
 -View-
No dice: A deterministic approach to the Cartan centroid
 John Holbrook
 -View-
Domains in complex surfaces with a noncompact automorphism group - II
Kaushal Verma
 -View-


Ċ
1.pdf
(72k)
RMS Administrator,
Oct 15, 2012, 9:30 AM
Ċ
2.pdf
(69k)
RMS Administrator,
Oct 15, 2012, 9:30 AM
Ċ
3.pdf
(81k)
RMS Administrator,
Oct 15, 2012, 9:30 AM
Ċ
4.pdf
(68k)
RMS Administrator,
Oct 15, 2012, 9:30 AM
Ċ
5.pdf
(57k)
RMS Administrator,
Oct 15, 2012, 9:30 AM
Ċ
6(1).pdf
(39k)
RMS Administrator,
Oct 15, 2012, 9:30 AM
Ċ
RMS Administrator,
Oct 15, 2012, 9:31 AM